On the limit of families of algebraic subvarieties with unbounded volume
Équations différentielles et singularités. En l'honneur de J. M. Aroca, Astérisque, no. 323 (2009), pp. 41-59.
@incollection{AST_2009__323__41_0,
     author = {Camacho, C\'esar and de Figueiredo, Luiz Henrique},
     title = {On the limit of families of algebraic subvarieties with unbounded volume},
     booktitle = {\'Equations diff\'erentielles et singularit\'es. En l'honneur de J. M. Aroca},
     editor = {Cano F. and Loray F. and Moralez-Ruiz J. J. and Sad P. and Spivakovsky M.},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {323},
     year = {2009},
     zbl = {1190.14057},
     language = {en},
     url = {http://www.numdam.org/item/AST_2009__323__41_0/}
}
TY  - CHAP
AU  - Camacho, César
AU  - de Figueiredo, Luiz Henrique
TI  - On the limit of families of algebraic subvarieties with unbounded volume
BT  - Équations différentielles et singularités. En l'honneur de J. M. Aroca
ED  - Cano F.
ED  - Loray F.
ED  - Moralez-Ruiz J. J.
ED  - Sad P.
ED  - Spivakovsky M.
T3  - Astérisque
PY  - 2009
DA  - 2009///
IS  - 323
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/AST_2009__323__41_0/
UR  - https://zbmath.org/?q=an%3A1190.14057
LA  - en
ID  - AST_2009__323__41_0
ER  - 
%0 Book Section
%A Camacho, César
%A de Figueiredo, Luiz Henrique
%T On the limit of families of algebraic subvarieties with unbounded volume
%B Équations différentielles et singularités. En l'honneur de J. M. Aroca
%E Cano F.
%E Loray F.
%E Moralez-Ruiz J. J.
%E Sad P.
%E Spivakovsky M.
%S Astérisque
%D 2009
%N 323
%I Société mathématique de France
%G en
%F AST_2009__323__41_0
Camacho, César; de Figueiredo, Luiz Henrique. On the limit of families of algebraic subvarieties with unbounded volume, in Équations différentielles et singularités. En l'honneur de J. M. Aroca, Astérisque, no. 323 (2009), pp. 41-59. http://www.numdam.org/item/AST_2009__323__41_0/

[1] R. Benedetti & J.-J. Risler - Real algebraic and semi-algebraic sets, Actualités Mathématiques, Hermann, 1990. | Zbl

[2] E. Bishop - "Conditions for the analyticity of certain sets", Michigan Math. J. 11 (1964), p. 289-304. | DOI | Zbl

[3] D. E. Knuth - "Big omicron and big omega and big theta", SIGACT News 8 (1976), p. 18-24. | DOI

[4] J. V. Pereira - "On the Poincaré problem for foliations of general type", Math. Ann. 323 (2002), p. 217-226. | DOI | Zbl

[5] J.-J. Risler - "Additive complexity and zeros of real polynomials", SIAM J. Comput. 14 (1985), p. 178-183. | DOI | Zbl

[6] G. Stolzenberg - Volumes, limits, and extensions of analytic varieties, Lecture Notes in Mathematics, No. 19, Springer, 1966. | Zbl